A class of nonlinear differential equations of second order in time. (English) Zbl 0382.34003


34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
Full Text: DOI


[1] Brezis, H., Opérateurs maximaux monotones et semi-groupes de contraction dans LES espaces de Hilbert, (1973), North Holland · Zbl 0252.47055
[2] Rockafellar, R.T., Convex analysis, (1970), Princeton Univ. Press · Zbl 0229.90020
[3] Zarantonello, E.H., (), 237-424
[4] Taylor, M.E., Communs pure appl. math., 38, 1-38, (1976)
[5] Rockafellar, R.T., Pacif. J. math., 39, 439-469, (1971)
[6] Schatzman, M., C.r. acad. sci. Paris, 284, 603-606, (1977), série A
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.